# SDR UPS96220522

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AROUND NUTPLATE ON FLANGE OF FLOOR BEAM STA 768 TO 858 RBL 45 WL 28.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-10-1, FABRICATED NEW PART AND INSTALLED IAW SRM 51-30-2.
